# SDR DXTA2023122610424

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 15,666 hours, 12,051 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: CLE10601
- Part serial: 106004648
- Condition: Damaged
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING & CHECKING AC STOCK, FOUND 2 PUNCTURED TOMATO JUICE CANS IN GALLEY DRAWER.   PULLED DRAWER OUT TO CLEAN AND CLEANED INSIDE CABINET COMPARTMENT.   NOTICED STRONG ELECTRICAL SMOKE BURN SMELL.   WHILE CLEANING NOTICED THE LED LIGHT BAR HAD COME DISCONECTED WITH HALF LIGHTS BURNED OUT.  ON FURTHER INSP, BURN MARKS SEEN ONNTHE LIGHT BAR AS WELL AS SEVERAL BURN MARKS INSIDE TREY MOUNT COMP.  LOOKS LIKE THE LIGHT BAR HAS BEEN SHORTING OUT & BURNING CAUSING SMOKE SMELL & BURNS. 2 OF BURNT LIGHT BAR & 1 OF INSIDE TOP OF DRAWER COMPARTMENT. PERFORMED A GVI OF CABINET & WIRING WITH NO DEFECTS NOTED. R & R GALLEY DRAWER LIGHT ASSY. OPS CHECKED, NO DEFECTS.  WORK COMPLETED IAW SPM 20-30-25.
